# SDR USAA2012102200027

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 14,058 hours, 4,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L SEAT MOUNTED EMERGENCY LIGHT DAMAGED.  REPLACED 4L SEAT MOUNTED LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
